Hi, I posted recently about feeling unwell on Actavis 100mcg. I have since played with the doses of Levo and felt best on 88.5mcg (not alternating as I felt fatigued on days when taking 75). However, the average dose since my blood test at 6weeks on 100mcg (just over four weeks ago has been c. 95mcg). I was feeling pretty well at that point. I believe I'm very sensitive to dose changes, up,or down, tend to feel it within hours rather than days/weeks.
I decided to add t3 at quarter of 20mcg tablet so taking 5mcg of t3 and 75mcg of Levo. I felt really well the first 2 days but late in the evening of day 2 my heart rate shot up and I stayed practically awake and restless all night. I took only Levo that night/morning. That day my heart rate was extremely low, the following morning at my lowest ever pulse of 44bpm just as I woke up (I wear a Fitbit monitoring my pulse 24h). I took the Levo 75mcg+5mcg of t3 combo yesterday and today but I have not been so well - I'm tired, have brain fatigue, 'near misses' of palps (they used to be quite common before diagnosis and gradually stopped as Levo was increasing), my leg muscles feel sore and numb in the evenings but my heart rate is on the low side.
I cannot work out if I may be turning more hypo as the t3 is not enough to make up for the reduction in Levo or the opposite, have I got the conversion wrong and am now taking too much? Or is it normal to need to adjust to the t3 and it will eventually pass? Or shall I go back to Levo for now and try t3 at a later stage?
Your views will be highly appreciated! Thank you.